Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra
Annales de l'I.H.P. Physique théorique, Volume 17 (1972) no. 4, p. 325-336
@article{AIHPA_1972__17_4_325_0,
     author = {Joseph, Anthony},
     title = {Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     pages = {325-336},
     zbl = {0287.16011},
     mrnumber = {338102},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1972__17_4_325_0}
}
Joseph, A. Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra. Annales de l'I.H.P. Physique théorique, Volume 17 (1972) no. 4, pp. 325-336. http://www.numdam.org/item/AIHPA_1972__17_4_325_0/

[1] I.M. Gel'Fand and A.A. Kirillov, Institut des Hautes Études Scientifiques, Publications Mathématiques, t. 31, 1966, p. 5. | Numdam | Zbl 0144.02104

[2] A. Joseph, J. Math. Phys., t. 13, 1972, p. 351. | Zbl 0238.17004

[3] Y. Chow, J. Math. Phys., t. 10, 1969, p. 975. | Zbl 0179.05602

[4] A. Simoni and F. Zaccaria, Nuovo Cimento, t. 59 A, 1969, p. 280. | MR 261882 | Zbl 0197.26401

[5] A. Joseph, Commun. Math. Phys., t. 17, 1970, p. 210. | MR 293940 | Zbl 0194.58402

[6] A. Joseph (to appear).

[7] N. Jacobson, Lie Algebras, p. 164-165, Th. 4 and 5, New York, Interscience, 1962. | MR 143793 | Zbl 0121.27504

[8] P.M. Cohn, Lie Groups, Chap. IV, Cambridge, Cambridge University Press, 1965. | MR 103940

[9] L.P. Eisenhart, Continuous Groups of Transformations, p. 9, [2.1] and p. 283, [69.2], New York, Dover, 1963. | MR 124008

[10] J. Dixmier, Bull. Soc. math. Fr., t. 96, 1968, p. 209. | Numdam | MR 242897 | Zbl 0165.04901